- -

A Survey on Sylow Normalizers and Classes of Groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A Survey on Sylow Normalizers and Classes of Groups

Show full item record

D'aniello, A.; Kazarin, L.; Martínez Pastor, A.; Perez Ramos, MD. (2014). A Survey on Sylow Normalizers and Classes of Groups. Applied Mathematical Sciences. 8(134):6745-6752. doi:10.12988/ams.2014.49689

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/61651

Files in this item

Item Metadata

Title: A Survey on Sylow Normalizers and Classes of Groups
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Issued date:
Abstract:
We report on a stream of research in relation with Sylow normalizers, i.e. normalizers of Sylow subgroups, of finite groups and group’s classes.
Subjects: Finite groups , Sylow normalizers , Classes of groups , IUMPA
Copyrigths: Reconocimiento (by)
Source:
Applied Mathematical Sciences. (issn: 1314-7552 )
DOI: 10.12988/ams.2014.49689
Publisher:
HIKARI Ltd
Publisher version: http://www.m-hikari.com/ams/ams-2014/ams-133-136-2014/index.html
Type: Artículo

This item appears in the following Collection(s)

Show full item record